# SDR ASAA2023080244526

- Difficulty date: August 2, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 61,593 hours, 18,333 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Malfunctioned
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE(SN#802157) EGT TREND DATA SHOWS RECENT INCREASE IN DELTA EGT/DECREASE IN EGTHDM---(#PRI2)---CNR#20230802049 2-AUG-2023. GROUNDED - YES. (RESOLVED ON W/O: 1963873 TASKCARD: N/R-00001 ) PERFORMED T/C 7827300, FOUND #1 ENG LOGGED FAULT MSG 77-20861 IN RECENT AND HISTORY PAGE. PERFORMED FIM TASK 77-21 TASK 803, FOUND S3 OUT OF RANGE PER TASK 77-21-01-200-801-F00. REMOVED AND REPLACED T495S3 EGT PROBE PER AMM 77-21-01/401. EEC BITE TEST PASSED. INITIAL READINGS: S1:224.37, S2:193.56, S3:240.41, S4:233.63. POST READINGS: S1:46.53, S2:28.40, S3:31.45, S4:50.63. CLOSED THIS TSR, SEAMC ASHRAF NOTIFIED.
